, Volume 40, Issue 3-4, pp 197-216

The relative isomorphism theorem for Bernoulli flows

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


In this paper we extend the work of Thouvenot and others on Bernoulli splitting of ergodic transformations to ergodic flows of finite entropy. We prove that ifA is a factor of a flowS, whereS 1 is ergodic andA has a Bernoulli complement inS 1, thenA has a Bernoulli complement inS. Consequently, Bernoulli splitting for flows is stable under taking intermediate factors and certain\(\bar d\) limits. In addition it follows that the property of isomorphism with a Bernoulli × zero entropy flow is similarly stable.